“FOR INSTANT RELIEF IN FEVER, PAIN & INFLAMMATION”
PARACETAMOL 100 mg
PARACETAMOL is also known as ACETAMINOPHEN a over the counter potent medication possess antipyretic and analgesic effect along with anti-inflammatory effect widely used in mild and moderate pain and fever, PARACETAMOL is commonly used in children also.
As analgesic PARACETAMOL thought to act on central nervous system, reduces pain by inhibiting COX enzymes such as COX-1, COX-2 and COX-3. Unlike NSAIDS it does not show any kind of action on peripheral tissues that's why is not act as anti-inflammatory. Antipyretic effect of PARACETAMOL is explained by the direct effect of heat-regulating centre of hypothalamus as a results peripheral dilation and sweating occurs which cause heat dissipation.
AMBIFEN-P DROPS are mainly indicated to use in children having the following conditions-
- Pain ( headache, cold or flu)
Every six hours-
1 MONTH-6 MONTHS: 0.5 ml
6 MONTHS- 1 YEAR- 1.0ml
1 YEAR- 5 YEARS- 2.0 ml.
or as directed by physician.
Before using this medicament tell your doctor if you have any kind of allergies from antipyretic or analgesic or other NSAID. This medicine may contain inactive ingredients which also cause allergy if it occurs then contact to your doctor.
- increased sweating.
- loss of appetite.
- nausea or vomiting.
- stomach cramps or pain.
- swelling, pain, or tenderness in the upper abdomen or stomach area.